# SDR ECPR201809110001

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: General aviation
- Aircraft: N4443Q
- Make and model: Piper PA-28-161
- Aircraft serial: 2842397
- Aircraft time: 430 hours
- Engine: Lyc O320D3G
- Engine time: 430 hours
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Unserviceable
- Location: Nr 1
- Part time: 430 hours
- Component: Engine, Lyc, O320D3G
- Component part number: HENPLRT8885
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DIFFERENTIAL COMPRESSION CHECK FOUND NUMBER ONE CYLINDER BELOW SPECIFICATION.  SUBSEQUENT EXAMINATION FOUND LEAKAGE AT THE EXHAUST VALVE.  CYLINDER WAS REPLACED.
